# SDR MALA964860

- Difficulty date: February 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N439MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC722
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3242 - AFTER DEPARTURE FROM MSP, THE NOSE GEAR FAILED TO RETRACT WHEN THE GEAR WAS SELECTED UP.  THE CREW EXTENDED THE GEAR NORMALLY AND THE AIRCRAFT RETURNED TO MSP WITHOUT INCIDENT.  MAINTENANCE PERSONNEL CLEANED AND LUBRICATED THE NLG ASSEMBLY.
